# SDR UALA2012101705938

- Difficulty date: October 17, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 66,159 hours, 9,568 cycles
- Engine: Pwa PW40903
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: S218W40112
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED LOOP 2 BODY FAILURE.  REPLACED LOOP, TESTED OK.
